Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Fast recursion formula for weight multiplicities

Authors: R. V. Moody and J. Patera
Journal: Bull. Amer. Math. Soc. 7 (1982), 237-242
MSC (1980): Primary 17B10; Secondary 22E46, 17B20
MathSciNet review: 656202
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Hans Freudenthal, Zur Berechnung der Charaktere der halbeinfachen Lieschen Gruppen. I, II, Nederl. Akad. Wetensch. Proc. Ser. A. 57 = Indag. Math. 16 (1954), 369–376, 487–491 (German). MR 0067123
  • 2. R. C. King and A. H. A. Al-Qubanchi, The Weyl groups and weight multiplicities of the exceptional Lie groups, J. Phys. A 14 (1981), no. 1, 51–75. MR 598367
  • 3. Hans Freudenthal and H. de Vries, Linear Lie groups, Pure and Applied Mathematics, Vol. 35, Academic Press, New York-London, 1969. MR 0260926
  • 4. B. Kolman and J. A. Belinfante, Survey of Lie groups and Lie algebras with applications and computational methods, SIAM, Philadelphia, 1972.
  • 5. V. K. Agrawala and J. G. Belinfante, Weight diagrams for Lie group representations: A computer implementation of Freudenthal's algorithm in ALGOL and FORTRAN, BIT 9 (1969), 301-304.
  • 6. W. McKay, J. Patera, and D. Sankoff, The computation of branching rules for representations of semisimple Lie algebras, Computers in nonassociative rings and algebras (Special session, 82nd Annual Meeting Amer. Math. Soc., San Antonio, Tex., 1976) Academic Press, New York, 1977, pp. 235–277. MR 0457505
  • 7. M. Bremner, R. Funk and R. Moody, Implementation of the fast recursion formula in PASCAL.
  • 8. N. Bourbaki, Éléments de mathématique. Fasc. XXXIV. Groupes et algèbres de Lie. Chapitre IV: Groupes de Coxeter et systèmes de Tits. Chapitre V: Groupes engendrés par des réflexions. Chapitre VI: systèmes de racines, Actualités Scientifiques et Industrielles, No. 1337, Hermann, Paris, 1968 (French). MR 0240238

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 17B10, 22E46, 17B20

Retrieve articles in all journals with MSC (1980): 17B10, 22E46, 17B20

Additional Information